International Journal of Algebra

Articles in Press in Vol. 12, 2018, no. 1-4 (forthcoming issue)

Norichika Matsuki
      A note on the irreducibility of polynomials over finite fields
      International Journal of Algebra, Vol. 12, 2018, no. 1, 1-3
      https://doi.org/10.12988/ija.2018.71258

Nicanor M. Tuan
      On infinite Abelian group from N-nomial set
      International Journal of Algebra, Vol. 12, 2018, no. 1, 5-9
      https://doi.org/10.12988/ija.2018.71155

Lorena O. de Suosa, Sergio M. Alves
      About symmetric and standard polynomials in algebras A and A \otimes E
      International Journal of Algebra, Vol. 12, 2018, no. 1, 11-14
      https://doi.org/10.12988/ija.2018.71053

Shin-Wook Kim
      Mersenne prime's inducement
      International Journal of Algebra, Vol. 12, 2018, no. 1, 15-23
      https://doi.org/10.12988/ija.2018.71257

Mehdi S. Abbas, Mohammad F. Manhal
      d-Small submodules and d-small projective modules
      International Journal of Algebra, Vol. 12, 2018, no. 1, 25-30
      https://doi.org/10.12988/ija.2018.71045

Ali N. A. Koam
      Hochschild cohomology of G-Green functors
      International Journal of Algebra, Vol. 12, 2018, no. 1, 31-51
      https://doi.org/10.12988/ija.2018.812

Mehdi S. Abbas, Haytham R. Hassan, Hussien A. Abbas
      On \Gamma R-projective gamma modules
      International Journal of Algebra, Vol. 12, 2018, no. 2, 53-60
      https://doi.org/10.12988/ija.2018.824

C. Jaya Subba Reddy, K. Nagesh, A. Sivakameshwara Kumar
      Prime gamma rings with centralizing and commuting generalized Jordan derivations
      International Journal of Algebra, Vol. 12, 2018, no. 2, 61-68
      https://doi.org/10.12988/ija.2018.71259

Vanusa Dylewski, Barbara Pogorelsky, Carolina Renz
      A simple method for obtaining PBW-basis for some small quantum algebras
      International Journal of Algebra, Vol. 12, 2018, no. 2, 69-81
      https://doi.org/10.12988/ija.2018.827

Mehdi S. Abbas, Mohammad F. Manhal
      d-small M-projective modules and a characterization of d-small submodules
      International Journal of Algebra, Vol. 12, 2018, no. 2, 83-90
      https://doi.org/10.12988/ija.2018.839

Ruben Puente
      Addendum to: "An algebraic proof of the fundamental theorem of algebra"
      International Journal of Algebra, Vol. 12, 2018, no. 2, 91-94
      https://doi.org/10.12988/ija.2018.826

Ayat Abdulaali Neamah, Suad Abdulaali Neamah
      Relationship the P-ideal with other concepts of BH-algebra
      International Journal of Algebra, Vol. 12, 2018, no. 2, 95-102
      https://doi.org/10.12988/ija.2018.8310

Mohammad Javad Ataei
      The C8-group having five maximal subgroups of index 3 and three of index 2
      International Journal of Algebra, Vol. 12, 2018, no. 3, 103-107
      https://doi.org/10.12988/ija.2018.71049

Mohammad Javad Ataei
      Identification some groups with special subgroups
      International Journal of Algebra, Vol. 12, 2018, no. 3, 109-114
      https://doi.org/10.12988/ija.2018.71050

Usama A. Aburawash, Muna E. Abdulhafed
      On reflexive rings with involution
      International Journal of Algebra, Vol. 12, 2018, no. 3, 115-132
      https://doi.org/10.12988/ija.2018.8412

Yvon Gauthier
      On Cantor's normal form theorem and algebraic number theory
      International Journal of Algebra, Vol. 12, 2018, no. 3, 133-140
      https://doi.org/10.12988/ija.2018.8413